MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CURVED RADIAL STEM 44MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8MM TI CURVED RADIAL STEM 44MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 04.402.028S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation: initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal surgery due to a loosening of the radial head prosthesis that was implanted several years ago.The implants were removed with no adverse events.Patient status is unknown.This report is for one (1) 8mm ti curved radial stem 44mm-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot manufacturing location: supplier - (b)(4) nemcomed / inspected, packaged and released by: monument, release to warehouse date: 26-aug-2014, expiration date: 30-jun-2019, part number: 04.402.028s, 8mm ti curved radial stem 44mm ¿ sterile, lot number: 7607073 (sterile).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21069, tialnbri18.00, lot number: 5490857, this lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product tthat would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8MM TI CURVED RADIAL STEM 44MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8289886
Report Number2939274-2019-56148
Device Sequence Number16779290
Product Code KWI
UDI-Device Identifier10886982128102
UDI-Public(01)10886982128102
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number04.402.028S
Device Catalogue Number04.402.028S
Device Lot Number7607073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date02/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR